# SDR CALA0800053

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER 28R AT STATION 500 HAS CORROSION.  REMOVED DAMAGED, FABRICATED PARTS, TREATED, PRIMED AND INSTALLED PER SRM 53-00-02 FIG 201.
